MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD RESURFACING FEMORAL HEAD 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD RESURFACING FEMORAL HEAD 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Catalog Number 74121158
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on left hip due to coxoarthrosys.
 
Additional Manufacturer Narrative
It was reported that a revision surgery was performed on left hip due to coxarthrosis.As of today, device return and additional information has been requested for this complaint but has not become available.In the absence of the actual devices, the production records were reviewed for the devices reportedly involved in this incident.All the released devices involved met manufacturing specifications at the time of production.No medical documents were received for investigation.Therefore no medical assessment can be performed.Without return of the actual devices or further information we cannot further investigate or confirm the details supplied in this complaint, and our investigation remains inconclusive.If the products or additional information become available in the future, this case will be reopened.No preventative or corrective action has been initiated as a result of this investigation.

Brand Name
RESURFACING FEMORAL HEAD 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31H L
UK  CV31HL
MDR Report Key8175325
Report Number3005975929-2018-00538
Device Sequence Number19269354
Product Code NXT
UDI-Device Identifier03596010502810
UDI-Public03596010502810
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Catalogue Number74121158
Device Lot Number13BW03820
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74120184/(B)(4); 74120184/097537
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR